# SDR SWAA2020110521288

- Difficulty date: October 6, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB NR 4 AT STIFFENER NR 2 CRACK.  INSTALLED LT HORIZONTAL STABILIZER MACHINED RIB NR 4 LOWER CHORD AND VERTICAL STIFFENER NR 2 CRACK REPAIR, PER REF B737-700 SRM 55-10-09-2R-5 REPAIR 5.
